The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1998-2006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a7,
author = {B. G. Razumeiko},
title = {The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater},
journal = {Differencialʹnye uravneni\^a},
pages = {1998--2006},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a7/}
}
TY - JOUR AU - B. G. Razumeiko TI - The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater JO - Differencialʹnye uravneniâ PY - 1971 SP - 1998 EP - 2006 VL - 7 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_11_a7/ LA - ru ID - DE_1971_7_11_a7 ER -
%0 Journal Article %A B. G. Razumeiko %T The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater %J Differencialʹnye uravneniâ %D 1971 %P 1998-2006 %V 7 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1971_7_11_a7/ %G ru %F DE_1971_7_11_a7
B. G. Razumeiko. The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1998-2006. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a7/